Results 1 to 14 of 14
TriVita side effects?
  1. #1
    msetley2 is offline New Member
    Join Date
    Jun 2005
    Location
    USA.
    Posts
    3

    Default TriVita side effects?

    Anyone besides me suffering from side effects from TriVita sublingual B-12?

  2. #2
    alan1 is offline Junior Member
    Join Date
    Jun 2005
    Location
    .
    Posts
    38

    Default

    My Uncle who is 59 used this TriVita sublingual B-12 as he was feeling deprived of any energy after he returned from work at the evening. This supplement did not had any side effect on him. Further, it was a cheaper alternative to the expensive shots.

  3. #3
    kelew is offline New Member
    Join Date
    Jul 2005
    Location
    USA.
    Posts
    2

    Default

    What side effects have you noticed? I take something similar and am not sure if it is making me feel strange or if it's other meds I am on.

  4. #4
    msetley2 is offline New Member
    Join Date
    Jun 2005
    Location
    USA.
    Posts
    3

    Default

    quote:Originally posted by kelew

    What side effects have you noticed? I take something similar and am not sure if it is making me feel strange or if it's other meds I am on.
    I wound up in the emergency room w/ heart problems and was given a nitro patch. Saw my doctor and learned that mannitol--1 of the 'additional' ingredients listed on the package--is a diuretic and my potassium was very low.

  5. #5
    3rdsista is offline New Member
    Join Date
    Aug 2005
    Location
    USA.
    Posts
    7

    Default

    In regards to using TriVita sublingual B-12, I believe that the benefits far outweigh the side effect that you experienced.

    I have come to understand that it is necessary to investigate whatever goes into your body, be it food or supplements for many of the items that we congest on a daily basis contains some type of diuretics.

    Unfortunately, you had a bad experience but I would certainly find out from your doctor if there is any safe way that you could continue to take this supplement.

    For more health information check out my website

    a1-natural-health-and-beauty.com

    3rdsista

  6. #6
    msetley2 is offline New Member
    Join Date
    Jun 2005
    Location
    USA.
    Posts
    3

    Default

    TO 3rd sista:

    My doctor instructed me to dispose of the TriVita. I looked up Mannitol on the internet and discovered 2 pages of contraindications and warnings.

    I can take sublingual B12--[u]WITHOUT the additives</u>--with my dr's blessing.

  7. #7
    organic is offline New Member
    Join Date
    Feb 2008
    Posts
    1

    Default B-12

    I have been using the B-12 from Trivita and notice a lot more energy. I was having major problems before taking it. I was extremely weak to point of being unable to take the stairs at work. I went and had a B-12 shot and now I use the sublingual B-12 and feel great.

    I have been reading on the internet and can't find anything that tells me there are risks with taking the mannitol that you mention. Only the injections have side effects that I could find.

  8. #8
    HowardDalton is offline New Member
    Join Date
    May 2008
    Posts
    1

    Default

    Hi,

    I am a 220 pound, 6 foot two, 50 year old male and have taken Trivita's sublingual B-12 on and off for several months, years in fact, with no noticable ill effects. I am not a doctor and am not making any medical claims. However, even when I exceeded the recommended dosage of Trivita's sublingual B-12 I did not notice anything disconcerting.

    But that is just me. Perhaps my size/weight is a factor or I would guess that some people are more sensitive. As a teenager I knew some kids who got red in the face and increased pulse after taking certain types and quantities of B vitamins. But that was on purpose, not Trivita product, and I couldn't provide any details beyond that.
    Last edited by HowardDalton; 05-07-2008 at 09:24 AM.

  9. #9
    selectfreeware is offline New Member
    Join Date
    Oct 2008
    Location
    Colorado
    Posts
    3

    Default Go to the source

    { deleted }
    Last edited by ddcmod; 02-20-2010 at 03:49 AM.

  10. #10
    Sharon1001 is offline New Member
    Join Date
    May 2009
    Posts
    2

    Default

    I've ordered the B-12 tablets but haven't taken them yet. "Organic" mentioned that he/she experienced side-effects from the Mannitol. What dosage did you take and for how long? You really weren't specific enough for anyone to conclude that Mannitol was the cause. I have learned that energy drinks contain around 8000% of vitamin B-12 - which is nearly one-half the amount in TriVita - 16,666%!
    Also, can the pills be cut in half without any problems? I prefer to start low as oppose to the recommendation of almost doubling the dosage initially.

  11. #11
    Sharon1001 is offline New Member
    Join Date
    May 2009
    Posts
    2

    Default

    've ordered the B-12 tablets but haven't taken them yet. "Organic" mentioned that he/she experienced side-effects from the Mannitol. What dosage did you take and for how long? You really weren't specific enough for anyone to conclude that Mannitol was the cause. I have learned that energy drinks contain around 8000% of vitamin B-12 - which is nearly one-half the amount in TriVita - 16,666%!
    Also, can the pills be cut in half without any problems? I prefer to start low as oppose to the recommendation of almost doubling the dosage initially.

  12. #12
    DennySizzler is offline New Member
    Join Date
    Aug 2009
    Posts
    1

    Smile SubLingual B-12 User

    We have been using TriVita SubLingual B-12 for four years with nothing but positive effects. I think that too many people are listening to all the advertising and media distortions about "dangerous drugs".

  13. #13
    Sue Hyatt-Moyers is offline New Member
    Join Date
    Aug 2010
    Posts
    1

    Default B-12 side effects

    I did have a problem with the B-12 sub-lingual. The only way I can describe it is that I "bottomed out." 30 minutes after using it I became so depressed and weak that I truly thought I would die. Took me a couple of days to get over it then felt like a zombie for over a week.
    A friend asked me if she could have it and I gladly gave it to her after telling her its' affect on me. As far as I know, she had no trouble with it, so I assumed that it is just something I shouldn't be using. I have known of people having similar reactions to the B-12 shot. My experience was so bad that I have on my medical records: NO B-12!!!!
    That being said, I do take a B complex that has B-12 included in it and do not have the same problem as I did with B-12 alone.

  14. #14
    pricklypear is offline New Member
    Join Date
    Jun 2011
    Posts
    1

    Default

    I take Sublingual B 12 from TriVita and the only side effect I have had is energy. If you are predisposed to an issue than there are many many things that can cause a problem and a doctor may or may not be able to tell you if any type of underlying issue exists that makes you more sensitive to any number of additives and ingredients.

    Allergies are similar, I am quite sure there is someone out there who is allergic to an additive or dye or sweetener or preservative in just about every food out there, all you can do is your best to find what works well for you, but you can really never know if it was not something else causing the problem unless you tested the theory which I would probably not do anyhow.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22